I ended my period on May 4. On May 10 a condom broke and I took plan B about 6 hours later. Four days later I spotted pretty heavily for three days. I should be starting my period today but don't feel any of the signs as usual. Does the plan B cause your period to come late and will the spotting effect when my period comes?
An old thread, but I'll reply in case anyone else finds it useful.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy, or could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2014 • 3 answers
Posted 19 Jun 2016 • 1 answer
Posted 19 Jul 2016 • 1 answer
Posted 19 Nov 2016 • 1 answer
Posted 10 May 2017 • 2 answers